|false positive for hepititis c
Jun 19, 2013
What meds can cause a false positive for hepititis c?
Response from Dr. Taylor
I am not aware of medications that lead to a false positive hepatitis C antibody result.
If you are from a part of the world where hepatitis C infection is rare, there is a higher chance of a false positive antibody result. There may be false positive results due to technical errors in checking the hepatitis C antibody. Sometime the hepatitis C antibody may cross-react with antibodies for other diseases, such as autoimmune diseases, giving a false positive result.
Missed hep B Dose for 3 Days
- Is Sore Throat A Symptom Of Acute HIV Infection?
- Chances Of Catching HIV From Blowjob From A Prostitute
- Itchy Balls After Touching Anus Sign Of HIV AIDS
- Night Sweats After Unprotected Vaginal Sex Sign Of HIV AIDS
- A List Of All The Names Of Medicines For Std
- Can HIV Be Transmitted Through Underwear?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.